Alert archive / West Virginia / Areal Flood Warnings in 2011
Areal Flood Warning 13, NWS Charleston, WV
NWS Charleston, WV issued this areal flood warning at Apr 12, 2011, 4:33 PM EDT for 4 counties in West Virginia. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2011, 4:33 PM EDT (20:33 UTC)
- Expired
- Apr 12, 2011, 8:30 PM EDT
- In force
- 4 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Pocahontas County, WV, Randolph County, WV, Upshur County, WV, Webster County, WV
The radar
The Charleston,WV radar (KRLX), 167 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 5:06 PM EDT | FLOOD | 1 S Dailey, WV | RESIDENT HAD WATER IN BASEMENT IN VALLEY BEND |
| Apr 12, 5:45 PM EDT | FLOOD | Beverly, WV | WATER OVER RTE 219 IN BEVERLY |
| Apr 12, 6:20 PM EDT | FLOOD | 5 Se Elkins, WV | WATER OVER CHENOWETH CREEK RD. |
| Apr 12, 6:54 PM EDT | FLOOD | Elkins, WV | 8 TO 10 INCHES OF WATER REPORTED ON THE ROAD AT 10TH ST AND S. DAVIS AVE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 187 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 519 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
372
WGUS41 KRLX 122033
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
433 PM EDT TUE APR 12 2011
WVC075-083-097-101-130030-
/O.NEW.KRLX.FA.W.0013.110412T2033Z-110413T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POCAHONTAS WV-RANDOLPH WV-WEBSTER WV-UPSHUR WV-
433 PM EDT TUE APR 12 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLOOD WARNING FOR...
POCAHONTAS COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITIES OF...CASS SCENIC RAILROAD...MARLINTON...
GREENBANK...CASS SCENIC RAILROAD STATE PARK...
RANDOLPH COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF ELKINS...
SOUTHEASTERN UPSHUR COUNTY IN WEST VIRGINIA...
EASTERN WEBSTER COUNTY IN WEST VIRGINIA...
* UNTIL 830 PM EDT
* REPETITIVE SHOWERS WERE MOVING NORTHWEST ACROSS PORTIONS OF
POCAHONTAS AND RANDOLPH COUNTIES. THIS TREND WILL CONTINUE INTO THE
EARLY EVENING...BEFORE DECREASING.
* FLOOD PRONE SMALL STREAM FLOODING IS LIKELY. WATER FROM
ADJACENT HILLSIDES...OR FROM FULL DITCH LINES...MAY ALSO BE FLOWING
ACROSS ROADS...LEAVING DEBRIS.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.
LAT...LON 3892 7938 3889 7952 3879 7950 3859 7966
3836 7973 3818 7992 3810 7993 3806 7996
3804 8021 3810 8035 3833 8036 3836 8031
3869 8028 3884 8009 3894 8009 3897 7990
3911 7982 3903 7976 3896 7936 3896 7935
$$
222 follow-up statements
877
WGUS81 KRLX 122237
FLSRLX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
637 PM EDT TUE APR 12 2011
WVC075-083-097-101-130030-
/O.CON.KRLX.FA.W.0013.000000T0000Z-110413T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POCAHONTAS WV-RANDOLPH WV-WEBSTER WV-UPSHUR WV-
637 PM EDT TUE APR 12 2011
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
SOUTHEASTERN UPSHUR...EASTERN WEBSTER...RANDOLPH AND POCAHONTAS
COUNTIES...
AT 630 PM EDT...THE REPETITIVE AFTERNOON SHOWERS WERE BEGINNING TO
DECREASE IN INTENSITY...AND SPREAD OUT INTO A LIGHTER RAIN.
LOCAL RAIN AMOUNTS HAVE BEEN 1 TO 1.5 INCHES SINCE NOON TODAY.
FLOOD PRONE SMALL STREAM FLOODING IS LIKELY. WATER MAY FLOW ACROSS
LOW SPOTS ALONG ADJACENT ROADS. WATER FROM ADJACENT HILLSIDES...OR
FROM FULL DITCH LINES...MAY ALSO BE FLOWING ACROSS ROADS...LEAVING
DEBRIS.
STRONG RISES ARE EXPECTED ON THE TYGART VALLEY...THE BUCKHANNON...AND
THE GREENBRIER RIVERS OVERNIGHT. HOWEVER...RIVER FLOODING IS NOT
CURRENTLY EXPECTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU LIVE ALONG A FLOOD PRONE CREEK...MONITOR WATER LEVELS
PERIODICALLY THIS EVENING.
&&
LAT...LON 3892 7938 3889 7952 3879 7950 3859 7966
3836 7973 3818 7992 3810 7993 3806 7996
3804 8021 3810 8035 3833 8036 3836 8031
3869 8028 3884 8009 3894 8009 3897 7990
3911 7982 3903 7976 3896 7936 3896 7935
$$
22296
WGUS81 KRLX 130030
FLSRLX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
830 PM EDT TUE APR 12 2011
WVC075-083-097-101-130045-
/O.EXP.KRLX.FA.W.0013.000000T0000Z-110413T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POCAHONTAS WV-RANDOLPH WV-WEBSTER WV-UPSHUR WV-
830 PM EDT TUE APR 12 2011
...THE FLOOD WARNING WILL EXPIRE AT 830 PM EDT FOR SOUTHEASTERN
UPSHUR...EASTERN WEBSTER...RANDOLPH AND POCAHONTAS COUNTIES...
SPOTTY LIGHT RAIN AND DRIZZLE WILL LINGER IN THE COLDER AIR.
YET...THE THREAT OF SMALL STREAM FLOODING WAS DIMINISHING.
MINOR FLOODING OF ROADS AND BASEMENTS DID OCCUR EARLIER THIS
EVENING. OVERNIGHT MOTORISTS MAY STILL ENCOUNTER SOME
DEBRIS LEFT ON ROADS.
LAT...LON 3892 7938 3889 7952 3879 7950 3859 7966
3836 7973 3818 7992 3810 7993 3806 7996
3804 8021 3810 8035 3833 8036 3836 8031
3869 8028 3884 8009 3894 8009 3897 7990
3911 7982 3903 7976 3896 7936 3896 7935
$$
22What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this areal flood warning went out at Apr 12, 3:15 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Apr 12, 3:15 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
315 PM EDT TUE APR 12 2011
.SYNOPSIS...
UPPER LEVEL LOW MOVES OUT TONIGHT. BRIEF HIGH PRESSURE WEDNESDAY AND
THURSDAY. ANOTHER LOW AND FRONTAL SYSTEM AFFECTS THE AREA FRIDAY
INTO THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
FOLLOWING WATER ISSUES HERE ON THE NEAR TERM. UPR LEVEL LOW
POISED TO CROSS INTO SOUTHERN MTNS NEXT HR OR TWO...HANDELED WELL
WITH HI RES AND SHORT TERM MDLS. RAINFALL AMNTS FROM OVERNIGHT
INTO THIS MORNING ARE CLOSE TO 2 INCHES ACROSS NE KY INTO SE OH. THIS
HAS BEEN ENOUGH TO SEND TO A FEW CREEKS OUT OF THEIR BANKS AND
SOME WATER PROBLEMS ACROSS TYPICAL LOW SPOTS. OF BIGGER CONCERN IS
LITTLE SANDY WHICH IS NOW ABV FLOOD. SEE RIVER FLOOD WARNING FOR
SPECIFICS.
DRY SLOT CONT TO WORK NE THRU CENTRAL MTNS INTO CENTRAL LOWLANDS
WITH SOME BREAKS IN THE CLOUDS AS NOTED ON VIS SAT IMAGERY. THIS
HAS CREATED QUITE THE TEMP GRADIENT ACROSS THE AREA COMBINED WITH
COLD POOL. REWORKED HRLY TEMP GRIDS FROM LAMP GUIDANCE WHICH
REFLECTS THIS WELL. ALSO REWORKED POP GRIDS USING LATEST HRRR
OUTPUT WHICH AGREES WITH VARIOUS WRF AND NAM12. FOCUS FOR
REMAINDER OF AFTN SHIFTS INTO NORTHERN LOWLANDS AND NORTHERN MTNS
WHERE E AND SE FLOW FROM UPR LOW IS PROVIDING FOR MOISTURE
TRANSPORT AND LIFT. HI RES AND HRRR ARE HINTING AT NOT MUCH
NORTHERN PROGRESS WITH THIS FEED OVER NEXT SEVERAL HRS. HOURLY
AMNTS ARND HALF AN INCH POSSIBLE...WITH LOCALLY HIGHER AMNTS IN
EASTERN SLOPES. WITH 3 HR FFG RUNNING ARND 1.5 INCHES AND GIVEN
CONCERN FOR LITTLE NORTHWARD MOVEMENT IN THE SHORT TERM OF PCPN
BAND...ELECTED TO EXPAND FLASH FLOOD WATCH TO INCLUDE REMAINDER OF
NORTHERN LOWLANDS AND ALL OF THE NORTHERN MTN COUNTIES. LEFT WATCH
UP REMAINDER OF AREA GIVEN RESIDUAL PROBLEMS ACROSS NE KY INTO SE
OH. SOME CONCERN OF LOW TOPPED CONVECTION DEVELOPING THIS AFTN ON
LEADING EDGE OF COLD POOL AIDED BY SOME SUNSHINE ACROSS
AFOREMENTIONED LOCATIONS.
UPR LOW PULLS EAST OVER NIGHT WITH FLOW SWITCHING TOWARD NW.
MODELS KEEP LOW LEVEL MOISTURE OVERNIGHT. MODEL SOUNDINGS SHOW
EXTENSIVE MID LEVEL DRYING OWING TO PCPN ENDING AS DRIZZLE.
THERMAL PROFILES KEEP EVERYTHING LIQUID AS COLD POOL STAYS MOSTLY
ACROSS SW VA AND TN.
USED HIGH SIDE OF GUIDANCE FOR LOWS EXCEPT AREAS CLOSEST TO COLD
POOL.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
WRAP AROUND MOISTURE EXITS THE NORTHEAST MOUNTAINS WEDNESDAY
KEEPING CATEGORICAL POPS OVER HIGHER ELEVATIONS...CONTINUING TO
DRY FROM WEST TO EAST. KEPT POPS AND WEATHER WITH SOME DRIZZLE.
A BRIEF HIGH PRESSURE PROVIDES CLEARING SPREADING FROM WEST TO
EAST WEDNESDAY AFTERNOON AND NIGHT. CALM FLOW AND CLEARING...PLUS
ABUNDANT GOUND MOISTURE...EXPECT FOG DEVELOPING OVERNIGHT INTO
THURSDAY MORNING MAINLY RIVER VALLEYS AND AREAS THAT RECEIVED
RAINFALL.
NEXT LOW PRESSURE SYSTEM ARRIVES LATE FRIDAY. THERE ARE TIMING
DIFFERENCES WITH THE ONSET OF PCPN AMONG MODELS. ATTM...THE SREF
IS THE FASTERS WITH PCPN ALONG SOUTHEAST OH BY FRI 18Z...FOLLOWED
BY THE GFS AND ECMWF BY SAT 00Z...AND LAST THE NAM INTO 06Z OR
BEYOND. THEREFORE...KEPS PREVIOUS THINKING TWEAKING THE HIGHEST
POPS TOWARD THE GFS AND ECMWF TIMING. SEVERE NOR WATER THREAT ARENOT
EXPECTED WITH THIS SPRING SYSTEM.
VALLEYS SHOULD DECOUPLE WED NIGHT AND EVEN THU NIGHT UNDER CLEAR
SKIES...AND MORNING RIVER VALLEY FOG. SOME UPSLOPE COOLING OVER
EASTERN MOUNTAINS AND DOWNSLOPE WARMING OVER PORTIONS OF THE
LOWLANDS UNDER EASTERN FLOW PROMPTED A TWEAK IN TEMPS THU NIGHT.
USED A BLEND OF NAM/GMOS CONSENSUS GUIDANCE.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
LARGE LOW PRESSURE SYSTEM WILL APPROACH THE AREA FRIDAY NIGHT...
RESULTING IN A GOOD CHANCE OF PRECIPITATION.
FOR THE SATURDAY THROUGH TUESDAY TIME PERIOD...GENERALLY USED HPC
GUIDANCE. THE LOW PRESSURE SYSTEM WILL MOVE NORTHEAST ACROSS THE
GREAT LAKES SATURDAY AND SATURDAY NIGHT...DRAGGING A COLD FRONT
ACROSS THE AREA. HIGH PRESSURE THEN BUILDS IN SUNDAY...BEFORE A
COLD FRONT PUSHES SOUTHEAST AND BECOMES STATIONARY ACROSS THE AREA
BY TUESDAY.
TWEAKED HPC TEMPS TO BETTER MATCH UP WITH THE NEIGHBORS.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
VARIABLE CIGS ACROSS AREA REMAINDER OF AFTN AS UPR LOW MOVES
THRU...WITH IFR CONDITIONS IN HEAVIER SHRA. WIND SHIFT TO NW AS
UPR LOW PULLS EAST TONIGHT...KEEPING LOW LEVEL MOISTURE IN PLACE
OVERNIGHT INTO FIRST HALF OF TOMORROW. MVFR CONDITIONS OVERNIGHT...WITH IFR
CIGS MTNS AND EASTERN LOWLANDS WITH PATCHY DZ.
SLOW IMPROVEMENT TOMORROW...WITH MOST PLACES SCT OUT BY 18Z...SAVE
FOR NORTHERN MTN COUNTIES.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...
FORECAST CONFIDENCE: MEDIUM.
ALTERNATE SCENARIOS: TIMING OF LOWER CEILINGS REMAINS TRICKY. CIGS
MAY NOT REMAIN AS LOW AS FORECAST...OR MAY CLEAR QUICKER THAN
FORECAST.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY M M L L L L L L L L M M
HTS CONSISTENCY H H H H H M L M M H M M
BKW CONSISTENCY H H H L L L L L L L M M
EKN CONSISTENCY M M M H H H M H H H L L
PKB CONSISTENCY M M M M M M H M M M H H
CKB CONSISTENCY L H H H H H H H H H H M
AFTER 18Z WEDNESDAY...
IFR POSSIBLE IN SHOWERS AND DRIZZLE IN THE MOUNTAINS THROUGH
WEDNESDAY.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR WVZ005>011-
013>020-024>032-038>040-046-047.
OH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ066-067-
075-076-083>087.
KY...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR KYZ101>103-
105.
VA...NONE.
&&
SYNOPSIS...JSH/ARJ/30
NEAR TERM...30
SHORT TERM...ARJ
LONG TERM...JSH
AVIATION...30Hazardous weather outlook, Apr 12, 3:21 PM EDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 321 PM EDT TUE APR 12 2011 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>032- 038>040-046-047-131930- GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON- VINTON-MEIGS-GALLIA-WAYNE-CABELL-MASON-WOOD-PLEASANTS-TYLER-LINCOLN- PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN- BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 321 PM EDT TUE APR 12 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. VAZ003-004-WVZ033>037-131930- DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- 321 PM EDT TUE APR 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Apr 12, 1:14 PM EDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
114 PM EDT TUE APR 12 2011
WVZ028>030-038-121800-
BRAXTON WV-GILMER WV-LEWIS WV-WEBSTER WV-
114 PM EDT TUE APR 12 2011
...A CLUSTER OF THUNDERSTORMS WILL AFFECT EASTERN BRAXTON...EASTERN
GILMER...LEWIS AND NORTH CENTRAL WEBSTER COUNTIES...
AT 108 PM EDT...A CLUSTER OF SHOWERS AND THUNDERSTORMS WAS LOCATED
11 MILES EAST OF SUTTON...MOVING NORTH AT 35 MPH.
WIND GUSTS TO 30 TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL IMPACT AREAS AROUND SUCH COMMUNITIES AS FALLS
MILLS...FLATWOODS...IRELAND...HEATERS...WALKERSVILLE...
BURNSVILLE...SAND RUN...STOUTS MILLS...AND SAND FORK.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
64 AND 95.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3855 8061 3876 8078 3900 8089 3911 8052
3887 8040 3884 8039 3879 8041 3873 8039
3873 8035 3864 8032
24Local storm report, Apr 12, 1:51 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
151 PM EDT TUE APR 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM FLOOD 4 SW MACARTHUR 37.72N 81.26W
04/12/2011 RALEIGH WV DEPT OF HIGHWAYS
SR 683 IS CLOSED DUE TO HIGH WATER FROM THE SMALL
STREAMS FEEDING INTO LAKE RUEPERT
&&
EVENT NUMBER RLX1100442
JEELocal storm report, Apr 12, 1:54 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
154 PM EDT TUE APR 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM FLOOD HAMDEN 39.16N 82.53W
04/12/2011 VINTON OH DEPT OF HIGHWAYS
SR 160 IS CLOSED DUE TO HIGH WATER FROM LITTLE RACOON
CREEK AND SUGAR RUN
&&
EVENT NUMBER RLX1100443
JEELocal storm report, Apr 12, 2:06 PM EDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON, WV
206 PM EDT TUE APR 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM FLOOD 4 SW MCARTHUR 39.21N 82.53W
04/12/2011 VINTON OH DEPT OF HIGHWAYS
SR 683 IS CLOSED DUE TO HIGH WATER FROM THE SMALL
STREAMS FEEDING INTO LAKE RUEPERT
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER RLX1100442
JSHLocal storm report, Apr 12, 3:17 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
317 PM EDT TUE APR 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLOOD RUSH 38.33N 82.78W
04/12/2011 BOYD KY BROADCAST MEDIA
WATER FROM WILLIAMS AND RUSH CREEKS OVER THE ROAD ON
ROUTES 854 AND 1654
&&
EVENT NUMBER RLX1100444
ARBSpecial weather statement, Apr 12, 4:08 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
408 PM EDT TUE APR 12 2011
WVZ011-020-030>032-039-040-047-122100-
BARBOUR WV-DODDRIDGE WV-HARRISON WV-LEWIS WV-RANDOLPH WV-TAYLOR WV-
TYLER WV-UPSHUR WV-
408 PM EDT TUE APR 12 2011
SHOWERS ARE MAKING IT A WET LATE AFTERNOON COMMUTE. MOTORISTS NEED
TO ALLOW EXTRA TIME ON THE ROAD. DRIVE SLOWER IF YOU ENCOUNTER
HEAVIER SHOWERS. TURN HEADLIGHTS ON.
WATER MAY ALSO FILL ROAD SIDE DITCHES AND FLOW ACROSS ROADS.
PONDING OF WATER AND POOR DRAINAGE FLOODING IS LIKELY LATE THIS
AFTERNOON.
A FLOOD WATCH REMAIN POSTED. IF SHOWERS TRAIN OVER THE SAME STREAM
BASIN...STREAM FLOODING IS POSSIBLE.
LAT...LON 3895 7935 3904 7978 3945 7993 3939 8008
3943 8055 3961 8094 3947 8110 3933 8085
3927 8092 3911 8081 3917 8059 3905 8031
3876 8041 3853 8019 3839 8024 3854 7987
3874 7978 3867 7960 3889 7952 3893 7936
22The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 1:14 PM EDT | Special Weather Statement | RLX | Gilmer, Lewis | 46 min |
| Apr 12, 4:08 PM EDT | Special Weather Statement | RLX | Barbour, Doddridge, Harrison, Randolph, Taylor, Tyler and 1 more | 52 min |
Nearby
Areal Flood Warnings in West Virginia, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.